# SDR SWAA2018022620022

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 48,076 hours, 27,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK CAPACITY CHECK FAILED AT LOCATION M1674.  R&R BATTERY PACK PER MM.
